# SDR NOCA19406

- Difficulty date: November 6, 2006
- Submitted: November 10, 2006
- Operation: Air carrier
- Aircraft: N765NA
- Make and model: Boeing 767306
- Aircraft serial: 28098
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Terminal
- Condition: Dirty
- Location: Rt Eng Fire Loop
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE FIRE LOOP 1 STATUS MESSAGE ON EICAS WILL NOT CLEAR INBOUND ITEM.  CLEANED LOWER AFT AND UPPER AFT FIRE WARNING ELEMENT TERMINALS, OPS CHECKS OK PER 26-11-00.
